Improved ridge estimators in a linear regression model
Xu-Qing Liu,
Feng Gao and
Zhen-Feng Yu
Journal of Applied Statistics, 2013, vol. 40, issue 1, 209-220
Abstract:
In this paper, the notion of the improved ridge estimator (IRE) is put forward in the linear regression model y = X β + e . The problem arises if augmenting the equation 0 = c ′ α + ε instead of 0 = C α + ϵ to the model. Three special IREs are considered and studied under the mean-squared error criterion and the prediction error sum of squares criterion. The simulations demonstrate that the proposed estimators are effective and recommendable, especially when multicollinearity is severe.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://hdl.handle.net/10.1080/02664763.2012.740623 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:japsta:v:40:y:2013:i:1:p:209-220
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/CJAS20
DOI: 10.1080/02664763.2012.740623
Access Statistics for this article
Journal of Applied Statistics is currently edited by Robert Aykroyd
More articles in Journal of Applied Statistics from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().